Note on products of consecutive integers

Research output: Contribution to journalArticle

19 Citations (Scopus)
Original languageEnglish
Pages (from-to)194-198
Number of pages5
JournalJournal of the London Mathematical Society
Volumes1-14
Issue number3
DOIs
Publication statusPublished - 1939

Fingerprint

Consecutive
Integer

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Note on products of consecutive integers. / Erdős, P.

In: Journal of the London Mathematical Society, Vol. s1-14, No. 3, 1939, p. 194-198.

Research output: Contribution to journalArticle

@article{606168b6843149ccaa378e275aa93451,
title = "Note on products of consecutive integers",
author = "P. Erdős",
year = "1939",
doi = "10.1112/jlms/s1-14.3.194",
language = "English",
volume = "s1-14",
pages = "194--198",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "3",

}

TY - JOUR

T1 - Note on products of consecutive integers

AU - Erdős, P.

PY - 1939

Y1 - 1939

UR - http://www.scopus.com/inward/record.url?scp=0000895170&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000895170&partnerID=8YFLogxK

U2 - 10.1112/jlms/s1-14.3.194

DO - 10.1112/jlms/s1-14.3.194

M3 - Article

AN - SCOPUS:0000895170

VL - s1-14

SP - 194

EP - 198

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 3

ER -